# SDR ASAA0995725

- Difficulty date: May 23, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 30,031 hours, 11,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY M1672 ABOVE AFT GALLEY CENTER CEILING PANEL RIGHT SIDE WILL NOT CHARGE.  REMOVED AND REPLACED BATTERY PACK M1677.
